Analytical approximations for flow in compressible, saturated, one-dimensional porous media

Barry, D., Lockington, D., Jeng, D., Parlange, J., Li, L. and Stagnitti, Frank 2007, Analytical approximations for flow in compressible, saturated, one-dimensional porous media, Advances in water resources, vol. 30, no. 4, pp. 927-936.

Attached Files
Name Description MIMEType Size Downloads

Title Analytical approximations for flow in compressible, saturated, one-dimensional porous media
Author(s) Barry, D.
Lockington, D.
Jeng, D.
Parlange, J.
Li, L.
Stagnitti, Frank
Journal name Advances in water resources
Volume number 30
Issue number 4
Start page 927
End page 936
Publisher Elsevier Ltd
Place of publication Amsterdam, The Netherlands
Publication date 2007-04
ISSN 0309-1708
1872-9657
Keyword(s) nonlinear diffusion
constant flow rate hydraulic conductivity test
permeability measurement
effect of pressure on permeability
effect of pressure on porosity
Language eng
Field of Research 079901 Agricultural Hydrology (Drainage, Flooding, Irrigation, Quality, etc)
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2006, Elsevier Ltd
Persistent URL http://hdl.handle.net/10536/DRO/DU:30007423

Document type: Journal Article
Collection: School of Life and Environmental Sciences
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 510 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 29 Sep 2008, 08:51:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.